Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipomas
Aug 25, 2000

I've tried and failed all medications, but have always been on many drugs. My latest addition in March was Amprenavir. Over the last several weeks I have developed what look like small translucent bumps, almost like acne all over my arms and torso. I plan to see a dermatologist but wondered if this has been seen before. Someone noted that they were tiny subcutaneus fat deposits or lipomas from taking PI's. Anyone seen this before? paul

Response from Dr. Boyle

It sounds like you are describing folliculitis or another dermatitis. It does not sound like lipomas, which are generally larger, deeper and less numerous than you seem to indicate regarding your rash. Lipomas have been seen with PI therapy, but their relationship to that therapy remains unclear. Brian Boyle, M.D., J.D.



Previous
ABT 378/r SIDE EFFECTS
Next
feet problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement